Birth Control Claims Another Victim: Yaz Causes Pulmonary Embolism
The Swiss government is linking a woman’s death to popular birth control product Yaz made by Bayer Pharmaceuticals.
The woman died of a pulmonary embolism in June, just 10 months after starting the hormonal contraceptive.
Last month American Life League reported that Patti Kelly, 28, of Austin, Texas was diagnosed in August with multiple blood clots in both lungs. Her doctor told her that if she hadn’t come into the emergency room when she did, she “could have died instantly.” Her doctor attributed the blood clots to her use of hormonal contraceptives.
Hormonal contraceptives have long been known to cause deep vein thrombosis which can then result in pulmonary embolisms and even death.
“While the feminist establishment is busy playing a twisted game of “See No Evil” for the sake of their birth control agenda, women are dying,” said Marie Hahnenberg, ALL’s director of The Pill Kills project. “How long are they going to hide the dangerous side effects of birth control? How many more women have to die?”
Other side effects of hormonal contraceptives include increased risk of cancer, bone loss and cerebral hemorrhage. Read the rest here.